# SDR ABXA9700419

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45940
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 5642831502
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OFF WING INSPECTION, FOUND TAB DELAMINATED.  OVERHAULED AILERON CONTROL TAB IAW T.P.S. 1001, REV.E, AND DAC D.W.G. 5642831.  PERFORMED WEIGHT AND BALANCE IAW DC-8 SRM 51-4-2.
